MathSciNet Relay Station
MathSciNet bibliographic data
MR1905024 (2004e:14010) 14B05 (14A15 14C15 14C30 14C35 14E15 14L30)
Denef, Jan; Loeser, François Motivic integration, quotient singularities and the McKay correspondence. Compositio Math. 131 (2002), no. 3, 267–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement